Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kozhanov, Alexander Ivanovich

Statistics Math-Net.Ru
Total publications: 74
Scientific articles: 67

Number of views:
This page:5914
Abstract pages:18514
Full texts:7194
References:1664
Kozhanov, Alexander Ivanovich
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person18220
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:kozhanov.aleksandr-ivanovich
https://mathscinet.ams.org/mathscinet/MRAuthorID/210200
https://elibrary.ru/author_items.asp?authorid=2099
http://orcid.org/0000-0003-4376-4003
https://www.scopus.com/authid/detail.url?authorId=55892833300

Publications in Math-Net.Ru
2021
1. A. I. Kozhanov, “Initial-boundary value problems for degenerate hyperbolic equations”, Sib. Èlektron. Mat. Izv., 18 (2021),  43–53  mathnet
2020
2. A. I. Kozhanov, T. P. Plekhanova, “Boundary-value problems for one class of composite equations with the wave operator in the senior part”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 188 (2020),  76–83  mathnet
3. A. I. Kozhanov, “The heat transfer equation with an unknown heat capacity coefficient”, Sib. Zh. Ind. Mat., 23:1 (2020),  93–106  mathnet
4. A. I. Kozhanov, A. V. Dyuzheva, “Non-local problems with an integral condition for third-order differential equations”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 24:4 (2020),  607–620  mathnet
2019
5. A. I. Kozhanov, “Ultraparabolic equations with operator coefficients at the time derivatives”, The Bulletin of Irkutsk State University. Series Mathematics, 29 (2019),  120–137  mathnet  isi
6. A. I. Kozhanov, “Boundary value problems for Sobolev type equations with irreversible operator coefficient of the highest derivatives”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 167 (2019),  34–41  mathnet
7. A. I. Kozhanov, “Inverse Problems of Finding the Absorption Parameter in the Diffusion Equation”, Mat. Zametki, 106:3 (2019),  395–408  mathnet  mathscinet  elib; Math. Notes, 106:3 (2019), 378–389  isi  scopus
8. A. I. Kozhanov, B. Koshanov, J. Sultangazieva, “New boundary value problems for fourth-order quasi-hyperbolic equations”, Sib. Èlektron. Mat. Izv., 16 (2019),  1410–1436  mathnet
9. A. I. Kozhanov, E. E. Macievskaya, “Degenerating parabolic equations with a variable direction of evolution”, Sib. Èlektron. Mat. Izv., 16 (2019),  718–731  mathnet
2018
10. A. I. Kozhanov, A. H. Kodzokov, “Boundary problems for a class of differential equations with multiple characteristics”, Chelyab. Fiz.-Mat. Zh., 3:4 (2018),  395–407  mathnet  elib
11. A. I. Kozhanov, G. V. Namsaraeva, “Linear inverse problems for a class of equations of Sobolev type”, Chelyab. Fiz.-Mat. Zh., 3:2 (2018),  153–171  mathnet
12. A. I. Kozhanov, “Краевые задачи для ультрапараболических и квазиультрапараболических уравнений с меняющимся направлением эволюции”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 149 (2018),  56–63  mathnet  mathscinet
13. A. I. Kozhanov, S. V. Potapova, “Boundary value problems for odd order forward-backward-type differential equations with two time variables”, Sibirsk. Mat. Zh., 59:5 (2018),  1098–1115  mathnet  elib; Siberian Math. J., 59:5 (2018), 870–884  isi  scopus
14. A. I. Grigorieva, A. I. Kozhanov, “Boundary value problems for composite type equations with a quasiparabolic operator in the leading part having the variable direction of evolution and discontinuous coefficients”, Vestnik SamU. Estestvenno-Nauchnaya Ser., 24:2 (2018),  7–17  mathnet  elib
2017
15. A. I. Kozhanov, S. V. Potapova, “Boundary value problem for third order equation with multiple characteristics and alternating function on the highest derivative”, Dal'nevost. Mat. Zh., 17:1 (2017),  48–58  mathnet  elib
16. A. I. Kozhanov, N. R. Pinigina, “Boundary-Value Problems for Some Higher-Order Nonclassical Differential Equations”, Mat. Zametki, 101:3 (2017),  403–412  mathnet  mathscinet  elib; Math. Notes, 101:3 (2017), 467–474  isi  scopus
17. A. I. Kozhanov, R. R. Safiullova, “Determination of parameters in telegraph equation”, Ufimsk. Mat. Zh., 9:1 (2017),  63–74  mathnet  elib; Ufa Math. J., 9:1 (2017), 62–74  isi  scopus
18. A. I. Kozhanov, G. A. Lukina, “Nonlocal boundary-value problems with partially integral conditions for degenerate differential equations with multiple characteristics”, Sib. J. Pure and Appl. Math., 17:3 (2017),  37–51  mathnet
19. A. I. Kozhanov, “Boundary value problems for a class of nonlocal integro-differential equations with degeneration”, Vestnik SamU. Estestvenno-Nauchnaya Ser., 2017, 4,  19–24  mathnet  elib
20. A. I. Kozhanov, L. A. Telesheva, “Nonlinear inverse problems with integral overdetermination for nonstationary differential equations of high order”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 10:2 (2017),  24–37  mathnet  elib
21. A. I. Kozhanov, “Parabolic equations with unknown time-dependent coefficients”, Zh. Vychisl. Mat. Mat. Fiz., 57:6 (2017),  961–972  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 57:6 (2017), 956–966  isi  scopus
2016
22. Sh. Amirov, A. I. Kozhanov, “Global Solvability of Initial Boundary-Value Problems for Nonlinear Analogs of the Boussinesq Equation”, Mat. Zametki, 99:2 (2016),  171–180  mathnet  mathscinet  elib; Math. Notes, 99:2 (2016), 183–191  isi  scopus
23. A. I. Kozhanov, G. A. Lukina, “Nonlocal problems with an integral boundary condition for the differential equations of odd order”, Sib. Èlektron. Mat. Izv., 13 (2016),  452–466  mathnet  mathscinet
24. A. I. Kozhanov, “Inverse problems of recovering the right-hand side of a special type of parabolic equations”, Mathematical notes of NEFU, 23:4 (2016),  31–45  mathnet  elib
25. A. I. Kozhanov, S. V. Potapova, “On a non-standard conjugation problem for elliptic equations”, Mathematical notes of NEFU, 23:3 (2016),  70–80  mathnet  elib
26. A. I. Kozhanov, Yu. A. Kosheleva, “Linear inverse problems for ultraparabolic equations: the case of an unknown coefficient of space type”, Sib. J. Pure and Appl. Math., 16:3 (2016),  27–39  mathnet; J. Math. Sci., 230:1 (2018), 67–78
27. A. I. Kozhanov, “Inverse problems for determining boundary regimes for some equations of Sobolev type”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 9:2 (2016),  37–45  mathnet  elib
2015
28. A. I. Kozhanov, N. R. Pinigina, “Boundary value problems for certain classes of high order composite type equations”, Sib. Èlektron. Mat. Izv., 12 (2015),  842–853  mathnet
29. A. I. Kozhanov, S. V. Potapova, “Conjugate problem for third order equation with multiple characteristics and positive function on the highest derivative”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 15:2 (2015),  51–59  mathnet; J. Math. Sci., 215:4 (2016), 510–516
2014
30. A. I. Kozhanov, S. V. Potapova, “The Dirichlet problem for a class of composite type equations with a discontinuous coefficient of the highest derivative”, Dal'nevost. Mat. Zh., 14:1 (2014),  48–65  mathnet
31. Sh. Amirov, A. I. Kozhanov, “Solvability of a mixed problem for some of higher-order Sobolev-type strongly nonlinear equations”, Sib. Zh. Ind. Mat., 17:4 (2014),  14–30  mathnet  mathscinet
2012
32. A. I. Kozhanov, “Linear Inverse Problems for a Class of Degenerate Equations of Sobolev Type”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 2012, 11,  33–42  mathnet
2011
33. A. I. Kozhanov, “On the Solvability of Certain Spatially Nonlocal Boundary-Value Problems for Linear Hyperbolic Equations of Second Order”, Mat. Zametki, 90:2 (2011),  254–268  mathnet  mathscinet; Math. Notes, 90:2 (2011), 238–249  isi  scopus
34. A. I. Kozhanov, “Parabolic equation with unknown absorption coefficient”, Vestnik Chelyabinsk. Gos. Univ., 2011, 13,  5–19  mathnet
2010
35. A. I. Kozhanov, “Пространственно-нелокальные краевые задачи для уравнений с частными производными”, Matem. Mod. Kraev. Zadachi, 3 (2010),  139–140  mathnet
36. A. I. Kozhanov, N. S. Popov, “On solvability to nonlocal boundary value problems for pseudoparabolic equations”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 10:3 (2010),  46–62  mathnet; J. Math. Sci., 186:3 (2012), 438–452
2009
37. A. I. Kozhanov, “On the Solvability of Boundary Value Problems for the Quasilinear Ultraparabolic Equations of Certain Mathematical Models of the Dynamics of Biological Systems”, Sib. Zh. Ind. Mat., 12:4 (2009),  64–78  mathnet  mathscinet; J. Appl. Industr. Math., 4:4 (2010), 512–525
2008
38. Yu. E. Anikonov, N. L. Abasheieva, N. B. Aiupova, A. I. Kozhanov, M. V. Neshchadim, I. R. Valitov, “Inverse problems for evolution equations”, Sib. Èlektron. Mat. Izv., 5 (2008),  549–580  mathnet  mathscinet
39. A. I. Kozhanov, “Solvability of Some Inverse Problems of Determining Coefficients of Mixed-Type Equations”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 8:3 (2008),  81–99  mathnet
2007
40. A. M. Abdrakhmanov, A. I. Kozhanov, “A problem with a nonlocal boundary condition for one class of odd-order equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 5,  3–12  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 51:5 (2007), 1–10
2006
41. A. I. Kozhanov, L. S. Pulkina, “On the solvability of boundary value problems with a nonlocal boundary condition of integral form for multidimensional hyperbolic equations”, Differ. Uravn., 42:9 (2006),  1166–1179  mathnet  mathscinet; Differ. Equ., 42:9 (2006), 1233–1246
42. I. R. Valitov, A. I. Kozhanov, “Inverse problems for hyperbolic equations: the case of unknown time-dependent coefficients”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 6:1 (2006),  43–59  mathnet
2005
43. A. I. Kozhanov, “Solvability of the inverse problem of finding thermal conductivity”, Sibirsk. Mat. Zh., 46:5 (2005),  1053–1071  mathnet  mathscinet  zmath  elib; Siberian Math. J., 46:5 (2005), 841–856  isi
44. A. I. Kozhanov, “Parabolic equations with an unknown time-dependent coefficient”, Zh. Vychisl. Mat. Mat. Fiz., 45:12 (2005),  2168–2184  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 45:12 (2005), 2085–2101
2004
45. A. I. Kozhanov, “On a Nonlocal Boundary Value Problem with Variable Coefficients for the Heat Equation and the Aller Equation”, Differ. Uravn., 40:6 (2004),  763–774  mathnet  mathscinet; Differ. Equ., 40:6 (2004), 815–826
46. A. I. Kozhanov, “A Nonlinear Loaded Parabolic Equation and a Related Inverse Problem”, Mat. Zametki, 76:6 (2004),  840–853  mathnet  mathscinet  zmath; Math. Notes, 76:6 (2004), 784–795  isi  scopus
47. A. I. Kozhanov, “A time-nonlocal boundary value problem for linear parabolic equations”, Sib. Zh. Ind. Mat., 7:1 (2004),  51–60  mathnet  mathscinet  zmath
48. A. I. Kozhanov, “On the solvability of a boundary-value problem with a non-local boundary condition for linear parabolic equations”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 30 (2004),  63–69  mathnet
49. A. I. Kozhanov, “Nonlinear loaded equations and inverse problems”, Zh. Vychisl. Mat. Mat. Fiz., 44:4 (2004),  694–716  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 44:4 (2004), 657–675
2001
50. A. I. Kozhanov, N. A. Lar'kin, “On solvability of boundary value problems for the wave equation with a nonlinear dissipation in noncylindrical domains”, Sibirsk. Mat. Zh., 42:6 (2001),  1278–1299  mathnet  mathscinet  zmath; Siberian Math. J., 42:6 (2001), 1062–1081  isi
1999
51. A. I. Kozhanov, “An initial-boundary value problem for equations of the generalized Boussinesq equation type with a nonlinear source”, Mat. Zametki, 65:1 (1999),  70–75  mathnet  mathscinet  zmath; Math. Notes, 65:1 (1999), 59–63  isi
52. A. I. Kozhanov, “Псевдогиперболические и гиперболические уравнения с растущими младшими членами”, Vestnik Chelyabinsk. Gos. Univ., 1999, 5,  31–47  mathnet
1998
53. A. I. Kozhanov, “Some classes of nonstationary equations with increasing lower terms”, Sibirsk. Mat. Zh., 39:4 (1998),  875–885  mathnet  mathscinet  zmath; Siberian Math. J., 39:4 (1998), 755–764  isi
1996
54. A. I. Kozhanov, “A problem with an oblique derivative for some pseudo-parabolic equations and equations close to them”, Sibirsk. Mat. Zh., 37:6 (1996),  1335–1346  mathnet  mathscinet  zmath; Siberian Math. J., 37:6 (1996), 1171–1181  isi
1994
55. A. I. Kozhanov, “The well-posedness of initial-boundary value problems and properties of solutions for parabolic equations with a nonlinear nonlocal source”, Dokl. Akad. Nauk, 336:2 (1994),  161–164  mathnet  mathscinet  zmath; Dokl. Math., 49:3 (1994), 484–488
56. A. I. Kozhanov, “Parabolic equations with nonlocal nonlinear source”, Sibirsk. Mat. Zh., 35:5 (1994),  1062–1073  mathnet  mathscinet  zmath; Siberian Math. J., 35:5 (1994), 945–956  isi
57. A. I. Kozhanov, “Boundary value problems for some classes of higher-order equations that are unsolved with respect to the highest derivative”, Sibirsk. Mat. Zh., 35:2 (1994),  359–376  mathnet  mathscinet  zmath; Siberian Math. J., 35:2 (1994), 324–340  isi
1992
58. A. I. Kozhanov, “Solution properties for a class of pseudoparabolic equations”, Dokl. Akad. Nauk, 326:5 (1992),  781–786  mathnet  mathscinet  zmath; Dokl. Math., 46:2 (1993), 359–363
1989
59. A. I. Kozhanov, “Boundary value problems and properties of solutions for third-order equations”, Differ. Uravn., 25:12 (1989),  2143–2153  mathnet  mathscinet; Differ. Equ., 25:12 (1989), 1528–1537
1986
60. A. I. Kozhanov, “Estimates of solutions for a class of higher-order nonlinear elliptic equations”, Dokl. Akad. Nauk SSSR, 286:2 (1986),  279–284  mathnet  mathscinet  zmath
1982
61. A. I. Kozhanov, “A mixed problem for some classes of nonlinear third-order equations”, Mat. Sb. (N.S.), 118(160):4(8) (1982),  504–522  mathnet  mathscinet  zmath; Math. USSR-Sb., 46:4 (1983), 507–525
1981
62. A. I. Kozhanov, N. A. Lar'kin, N. N. Yanenko, “A mixed problem for a class of third-order equations”, Sibirsk. Mat. Zh., 22:6 (1981),  81–86  mathnet  mathscinet  zmath; Siberian Math. J., 22:6 (1981), 867–872  isi
1980
63. A. I. Kozhanov, N. A. Lar'kin, N. N. Yanenko, “A regularization of variable type equations”, Dokl. Akad. Nauk SSSR, 252:3 (1980),  525–527  mathnet  mathscinet  zmath
64. A. I. Kozhanov, “A boundary value problem for a class of third-order equations”, Differ. Uravn., 16:1 (1980),  86–92  mathnet  mathscinet  zmath
1979
65. A. I. Kozhanov, “A boundary value problem for a class of third order equations”, Dokl. Akad. Nauk SSSR, 249:3 (1979),  536–540  mathnet  mathscinet  zmath
66. A. I. Kozhanov, “A mixed problem for a class of equations of nonclassical type”, Differ. Uravn., 15:2 (1979),  272–280  mathnet  mathscinet  zmath
1976
67. A. I. Kozhanov, “A priori estimates of generalized solutions of degenerate quasilinear elliptic equations”, Differ. Uravn., 12:1 (1976),  69–78  mathnet  mathscinet  zmath

2021
68. N. L. Abasheieva, S. A. Zagrebina, A. A. Zamyshlyaeva, A. V. Keller, A. I. Kozhanov, G. A. Sviridyuk, S. I. Kabanikhin, E. I. Safonov, A. P. Soldatov, V. V. Slavskii, “Sergey Grigorievich Pyatkov (on 65th birthday)”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 14:1 (2021),  131–133  mathnet
2017
69. V. E. Fedorov, I. E. Egorov, A. I. Kozhanov, S. V. Popov, “Petrushko Igor Meletievich (on the occasion of his 75th birthday)”, Mathematical notes of NEFU, 24:1 (2017),  3–5  mathnet  elib
70. A. P. Soldatov, A. I. Kozhanov, “On the centenary of the birth of A. V. Bitsadze”, Sib. J. Pure and Appl. Math., 17:3 (2017),  3–7  mathnet
2016
71. A. I. Kozhanov, S. G. Pyatkov, “Vragov Vladimir Nikolaevich”, Sib. J. Pure and Appl. Math., 16:2 (2016),  3–5  mathnet
72. V. E. Fedorov, A. I. Kozhanov, G. A. Sviridyuk, “Ivan Egorovich Egorov (to the 65th anniversary)”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 9:4 (2016),  155–158  mathnet  elib
73. N. L. Abasheieva, S. A. Zagrebina, A. A. Zamyshlyaeva, A. V. Keller, A. I. Kozhanov, N. A. Manakova, G. A. Sviridyuk, “Sergey Grigorievich Pyatkov (to the 60th anniversary)”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 9:2 (2016),  139–144  mathnet  elib
2010
74. A. A. Andreev, M. T. Dzhenaliev, A. N. Zarubin, A. I. Kozhanov, E. I. Moiseev, A. M. Nakhushev, V. A. Nakhusheva, E. N. Ogorodnikov, A. V. Pskhu, L. S. Pulkina, N. R. Radjabov, V. P. Radchenko, E. V. Radkevich, O. A. Repin, K. B. Sabitov, A. P. Soldatov, “In Memory of Anatoliy A. Kilbas”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 5(21) (2010),  6–9  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021